# SDR GLBA2009090409G

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-UPON INSP OF ACFT, LWR CTR FRAME SECTION WAS FOUND BENT AT FS 13945.0  FRAME 41, BETWEEN STRINGERS 20L AND 21L.  MX REPLACED THE LWR CTR FRAME  41 IAW EO 09-120-53-010.  RII COMPLIED WITH IAW EO 09-120-53-010. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
